American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Héctor Sánchez-Morgado. Hyperbolicity and exponential long-time convergence for space-time periodic Hamilton-Jacobi equations. Proc. Amer. Math. Soc. 143 (2015) 731-740.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Avantaggiati and Paola Loreti. An approximation of Hopf-Lax type formula via idempotent analysis. Contemporary Mathematics 616 (2014) 47-58.
Book volume table of contents   
View Article: PDF

[3] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information   
View Article: PDF

[4] Bo Su and Martin Burger. Global weak solutions of non-isothermal front propagation problem. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 46-52. MR 2320681.
Abstract, references, and article information   
View Article: PDF

[5] Yen-Hsi Richard Tsai, Yoshikazu Giga and Stanley Osher. A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations. Math. Comp. 72 (2003) 159-181. MR 1933817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. P. Goulden and D. M. Jackson. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997) 51-60. MR 1396978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael G. Crandall and Richard Newcomb. Viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 94 (1985) 283-290. MR 784180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Zehnder. An implicit function theorem for small divisor problems. Bull. Amer. Math. Soc. 80 (1974) 174-179. MR 0339259.
Abstract, references, and article information   
View Article: PDF

[9] Ernest William Brown. On a general method for treating transmitted motions and its application to indirect perturbations . Trans. Amer. Math. Soc. 6 (1905) 332-343. MR 1500715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander S. Chessin. On relative motion . Trans. Amer. Math. Soc. 1 (1900) 116-169. MR 1500529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1